MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, KIT, 14.5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, KIT, 14.5F; CHRONIC CATHETERS
Catalog Number 5703690
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one photo and one 19cm d/l hemosplit catheter were returned for evaluation was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.No anomalies were noted from the provided photo.A split was observed to the extension leg distal to the clamp on the red luer cap.The edges of the split on the red luer extension leg were noted to be uneven.A small leak was observed from the split on the extension leg.Therefore, the investigation is confirmed for the reported fluid leak and identified fracture issues.A definitive root cause could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent a placement of hemosplit long-term hemodialysis catheter.Prior to the placement procedure while on saline priming the catheter was allegedly found leakage at the arterial end of the proximal extension tube.The procedure was completed by using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMOSPLIT LONG-TERM HEMODIALYSIS CATHETER, POLYURETHANE, KIT, 14.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23578827
Report Number3006260740-2025-08729
Device Sequence Number15767932
Product Code MSD
UDI-Device Identifier00801741012884
UDI-Public(01)00801741012884(17)261130(10)REJZ0775
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5703690
Device Lot NumberREJZ0775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown